| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 and (b)(6) 2019.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that tecnis symfony multifocal intraocular lens (model zxr00 +25.0 diopter) was explanted from patient¿s right eye because of patient experiencing hyperopic miss.There was no incision enlargement, no vitrectomy and no sutures required.Reportedly lens with same model but a lower diopter (+22.0) was used as the replacement lens for the patient.No further information provided.
Additional Manufacturer Narrative
Additional information: it was learnt that patient was doing great with 20/25 visual acuity.Customer was not sure about onset of symptoms prior to initial surgery.No further information provided.Device available for evaluation: yes.Returned to manufacturer on: 6/26/2019.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.The search revealed that no similar complaints were received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.